# SDR DALA2023072506021

- Difficulty date: July 23, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 91,806 hours, 19,394 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1706 FOUND ONE EMERGENCY GREEN RUNNING LIGHT SIGN AT LOWER CREW REST INOP. CORRECTIVE ACTION: R/R EMERGENCY GREEN RUNNING LIGHT SIGN ASSY AT LOWER CREW REST IAW B767-300 AMM 33-51. OPS CHKD GOOD. A/C OK FOR SVC. (4932175)
